MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Catalog Number 150632
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the complainant tested the device using water, and the water would not flow into the bag.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 dispoz-a-bag for evaluation.The visual inspection noted no obvious defects.During the evaluation of the samples, the peripheral seal of the bag, the components¿ circular seal for inlet tube and outlet tube were inspected and the back and front part of the vinyl was inspected and no discrepancies were observed.The sample was filled with water at full capacity and the water entered correctly into the bag without any issues.Afterwards, the water was drained out of the bag and it flowed correctly.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." (b)(4).
 
Event or Problem Description

Brand Name
LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7058321
Report Number1018233-2017-06100
Device Sequence Number16618210
Product Code KNX
UDI-Device Identifier00801741050848
UDI-Public(01)00801741050848
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number150632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date11/26/2017
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1